Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Vomitting, delayed periods, abdominal cramping, milky discharge in breast. Pregnancy test- negative. What is it?

hello i have a question. I am on mirena for the past 10 months now and i am having pregnancy signs. I am very sick (vomitting) in the morning, get light headed while driving, my cycle was two weeks long, my lower abdominal has been cramping really bad and also my breast are leaking milkly discharge with no order. what should i do? i have taken two at home pregnancy test and the results of that was neg
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
In the present scenario, you should get a serum beta-hCG assay and a trans-vaginal sonogram to check if you are pregnant. With an IUD inside the uterus, chances of an ectopic pregnancy are higher and hence, early diagnosis is necessary. Please consult your gynecologist for a complete exam and further management. Wish you good health.
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor